# SDR TWAA9809213

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609TW
- Make and model: Boeing 767231
- Aircraft serial: 22572
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING C-CHECK MAINTENANCE ON LT WING THE OUTBD FLAP INBOARD LOWER END HAD A REPAIR PATCH THAT DELAMINATED 6 INCH BY 12 INCH.  REPAIRED DELAMINATION PER SRM 51-70-05, PAGE 5 PARA 3.  (M)
